# SDR A6WA2018012545582

- Difficulty date: January 19, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,012 hours, 32,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CRACKED IN 2 SPOTS ABOVE AND BELOW STR 9L IN THE CARGO BAY.
